Cancellation of anomalies for four-dimensional heterotic strings in a Lagrangian approach

Sergei V Ketov, Sergei M. Kuzenko, Oleg A Soloviev

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)67-71
JournalJETP Letters
Volume52
Publication statusPublished - 1990

Cite this

@article{0dfd887e6749485184d8f729f8177b69,
title = "Cancellation of anomalies for four-dimensional heterotic strings in a Lagrangian approach",
author = "Ketov, {Sergei V} and Kuzenko, {Sergei M.} and Soloviev, {Oleg A}",
year = "1990",
language = "English",
volume = "52",
pages = "67--71",
journal = "JETP Letters",
issn = "0021-3640",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Cancellation of anomalies for four-dimensional heterotic strings in a Lagrangian approach. / Ketov, Sergei V; Kuzenko, Sergei M.; Soloviev, Oleg A.

In: JETP Letters, Vol. 52, 1990, p. 67-71.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cancellation of anomalies for four-dimensional heterotic strings in a Lagrangian approach

AU - Ketov, Sergei V

AU - Kuzenko, Sergei M.

AU - Soloviev, Oleg A

PY - 1990

Y1 - 1990

M3 - Article

VL - 52

SP - 67

EP - 71

JO - JETP Letters

JF - JETP Letters

SN - 0021-3640

ER -